# SDR ASAA2017082921895

- Difficulty date: August 29, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR 26R FLANGE CORRODED AT STA 947.5. GROUNDED - YES. REMOVED CORROSION, ORIG MAT=.056, MAT REMOVED=.040, MAT REMAINING=.016 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1. REMOVED DAMAGE, FABRICATED REPAIR ANGLE AND INSALLED IAW SRM 53-00-03-2R-1, REMOVE OR ACCESS AND INSTALLED INTERCOSTAL AT STA 927 TO 947 IAW SRM 51-40-02 AND BAC DWG 147A7500 REV-.
